Show simple item record

dc.contributor.authorLiu, James H. ( )
dc.date.accessioned2018-08-16T19:39:14Z
dc.date.available2018-08-16T19:39:14Z
dc.date.issued1993-09-16
dc.identifier.citationLiu, J. H. (1993). A singular perturbation problem in integrodifferential equations. Electronic Journal of Differential Equations, 1993(02), pp. 1-10.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/7539
dc.description.abstractAn optimal order of convergence result, with respect to the error level in the data, is given for a Tikhonov-like method for approximating values of an unbounded operator. It is also shown that if the choice of parameter in the method is made by the discrepancy principle, then the order of convergence of the resulting method is suboptimal. Finally, a modified discrepancy principle leading to an optimal order of convergence is developed.en_US
dc.formatText
dc.format.extent10 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 1993, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectRegularizationen_US
dc.subjectUnbounded operatoren_US
dc.subjectOptimal convergenceen_US
dc.subjectStableen_US
dc.titleA singular perturbation problem in integrodifferential equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record